MathSciNet Relay Station
MathSciNet bibliographic data
MR1733144 60J65 (35B40 35K05 35R60 60J35)
Collet, Pierre; Martínez, Servet; San Martín, Jaime Ratio limit theorems for a Brownian motion killed at the boundary of a Benedicks domain. Ann. Probab. 27 (1999), no. 3, 1160–1182.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement